Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Getting red spots near ankle and having pain. Could it be varicose veins?

Answered by
Dr.
Dr. Sudarshan

Dermatologist

Practicing since :2005

Answered : 1391 Questions

default
Posted on Wed, 9 Jan 2013 in Pigmentation Problems
Question: I have started getting red spots near my ankle , after some time the skin becomes blackish . Is it varicose vain . If I stand long at one place , I start having pain . what medicine I should take and the precautions . I am allergic to brufen
doctor
Answered by Dr. Sudarshan 1 hour later
Hi,
Thanks for writing in.
The condition you are suffering from can purpura, venous stasis, varicose eczema .
Also I would like to know-
Is there any itching ?
Do you have any other health issues or drugs on daily basis?
Is it spreading or stationary?

Can you upload photos of the affected area?
Photographs can help a lot to predict the condition.
Hope this helps.
I will be available for follow up .Upload the photographs and answer the questions to help you better.
Regards
Dr XXXXXXX
MD dermatologist
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Procedures

Recent questions on  Vascular surgery

doctor1 MD

Both my legs are badly discoloured and I can see that it s not varicose veins as my family dr and the skin specialist suggested. I am so ashamed to wear a dress or skirt or even capris. I have tried every possible fading cream etc and nothing works . can you help me? Thanks

doctor1 MD

on 4/21st, I had an Endostent abdominal aortic aneurysm repair. Came home on (22nd), a light red rash in appearance started in the hospital, within 24 hrs of surgery, it has become increasingly expanding legs, (1/2 down thighs), waist, arms, underarms, Saw primary care doctor, he thought it probably was a drug reaction, however, it has intensified. to very bright reds. it appears to not breaking through the skin. Do not see the doctor that did the surgery for 2 weeks.

doctor1 MD

I have sometimes irregular periods and post coital bleeding since having my tubal done. I have been checked with ultrasound and cancer ruled out. I also suffered from vaginal varicose veins with my third pregnancy which was four years ago. Could that be the problem and how do i stop it?

doctor1 MD

I had open heart surgery to repair my aorta tear. That was Oct 12, 2011, in January my hair started falling out. I have read that certain beta blocker can cause this and or the stress of open heart surgery. Could the drugs I am on be causing this and will my hair grow back.

doctor1 MD

I had vascular surgery on my right leg seven months ago. My leg is still swollen. to touch it it feels hard. Ive been back to surgeon and he says he's never seen this before. Gave me perscription of water pills but that hasn't helped at all. What...

doctor1 MD

My father is 81 yrs old ,hypertensive, having BPH had Ml in 2005 .Two months back he had paresis of right side and diagnosed left CCA blockade.(66%).Is vascular surgery possible in his case?If yes, suggest me in CMC.

doctor1 MD

1. Today I was exercising in cold weather & I noticed that my left hand was much colder than my right hand; 2. I continued to exercise & 20 minutes later my right hand became warm (presumably from the exercise) but my left hand remained cold; 3....